| Catalog Number |
05206073001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insulin cartridge leaked insulin into the cartridge compartment of the infusion device.The insulin leak appeared at the connection with the piston rod.This issue occurred with two insulin cartridges from the same package.
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.